E. Altman, P. Bernhard, M. Debbah, and A. Silva, Continuum Equilibria for Routing in Dense Ad-Hoc Networks, 45th Allerton Conference on Communication, Control and Computing, 2007.
URL : https://hal.archives-ouvertes.fr/hal-01076439

M. Bardi and I. Capuzzo-dolcetta, Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, 1994.
DOI : 10.1007/978-0-8176-4755-1

M. Beckmann, A Continuous Model of Transportation, Econometrica, vol.20, issue.4, pp.643-660, 1952.
DOI : 10.2307/1907646

C. Stella and . Dafermos, Continuum Modeling of Transportation Networks, Transpn Res, vol.14, pp.295-301, 1980.

P. Daniele and A. Maugeri, Variational inequalities and discrete and continuum models of network equilibrium problems, Mathematical and Computer Modelling, vol.35, issue.5-6, pp.689-708, 2002.
DOI : 10.1016/S0895-7177(02)80030-9

P. Gupta and P. R. Kumar, A system and traffic dependent adaptive routing algorithm for ad hoc networks, Proceedings of the 36th IEEE Conference on Decision and Control, pp.2375-2380, 1997.
DOI : 10.1109/CDC.1997.657141

G. A. Gupta and S. Toumpis, Optimal placement of nodes in large sensor networks under a general physical layer model, IEEE Secon, 2005.

P. Jacquet, Geometry of information propagation in massively dense ad hoc networks, Proceedings of the 5th ACM international symposium on Mobile ad hoc networking and computing , MobiHoc '04, pp.157-162, 2004.
DOI : 10.1145/989459.989479

URL : https://hal.archives-ouvertes.fr/inria-00071586

A. Haurie and P. Marcott, On the relationship between Nash???Cournot and Wardrop equilibria, Networks, vol.1, issue.04, pp.295-308, 1985.
DOI : 10.1002/net.3230150303

H. W. Ho and S. C. Wong, Two-dimensional Continuum Modeling Approach to Transportation Problems, Journal of Transportation Systems Engineering and Information Technology, vol.6, issue.6, pp.53-72, 2006.
DOI : 10.1016/S1570-6672(07)60002-6

G. Idone, Variational Inequalities and Applications to a Continuum Model of Transportation Network with Capacity Constraints, Journal of Global Optimization, vol.28, issue.1, pp.45-53, 2004.
DOI : 10.1023/B:JOGO.0000006655.71863.53

E. Hyytia and J. Virtamo, On load balancing in a dense wireless multihop network, 2006 2nd Conference on Next Generation Internet Design and Engineering, 2006. NGI '06., 2006.
DOI : 10.1109/NGI.2006.1678225

M. Patriksson, The Traffic Assignment Problem: Models and Methods, VSP BV, The Netherlands, 1994.

L. Tassiulas and S. Toumpis, Packetostatics: Deployment of massively dense sensor networks as an electrostatic problem, IEEE INFOCOM, vol.4, pp.2290-2301, 2005.

L. Tassiulas and S. Toumpis, Optimal deployment of large wireless sensor networks, IEEE Transactions on Information Theory, vol.52, issue.7, pp.2935-2953, 2006.

S. Toumpis, Mother nature knows best: A survey of recent results on wireless networks based on analogies with physics, Computer Networks, vol.52, issue.2, pp.360-383, 2008.
DOI : 10.1016/j.comnet.2007.08.011

S. Toumpis, Optimal design and operation of massively dense wireless networks, Proceedings from the 2006 workshop on Interdisciplinary systems approach in performance evaluation and design of computer & communications sytems , interperf '06, p.7, 2006.
DOI : 10.1145/1190326.1190334

S. Toumpis, R. Catanuto, and G. Morabito, Optical routing in massively dense networks: Practical issues and dynamic programming interpretation, Proc. of IEEE ISWCS 2006, 2006.

J. Glenn and W. , Some theoretial aspects of road traffic research, Proceedings of the Institution of Civil Engineers, pp.325-378, 1952.

S. C. Wong, Multi-commodity traffic assignment by continuum approximation of network flow with variable demand, Transportation Research Part B: Methodological, vol.32, issue.8, pp.567-581, 1998.
DOI : 10.1016/S0191-2615(98)00018-6

S. C. Wong, Y. C. Du, J. J. Sun, and B. P. Loo, Sensitivity analysis for a continuum traffic equilibrium problem, The Annals of Regional Science, vol.14, issue.3, pp.493-514, 2006.
DOI : 10.1007/s00168-006-0071-9

S. C. Wong, C. K. Lee, and C. O. Tong, Finite element solution for the continuum traffic equilibrium problems, International Journal for Numerical Methods in Engineering, vol.1, issue.7, pp.1253-1273, 1998.
DOI : 10.1002/(SICI)1097-0207(19981215)43:7<1253::AID-NME468>3.0.CO;2-B

H. Yang and H. Juang, The multi-class, multi-criteria traffic network equilibrium and systems optimum problem, Transportation Research Part B: Methodological, vol.38, issue.1, pp.1-15, 2004.
DOI : 10.1016/S0191-2615(02)00074-7